How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nurse Annie Your Own Question
Nurse Annie
Nurse Annie, Nurse (RN)
Category: Health
Satisfied Customers: 6471
Experience:  PHD RN 40+ years in nursing all depts & units 20+ years as a midwife, certified lactation consultant
467755
Type Your Health Question Here...
Nurse Annie is online now
A new question is answered every 9 seconds

vaginal bleeding after car accident

Resolved Question:

We were involved in a head on collision where the combined impac speed was 135 mph. The man that hit us was killed on impac and we were flown to TGH. I am on Loestrin24fe. About 5 days later I got what I thought was my period, even though I didn't miss any pills. It has been heavy and not normal for me, plus it has lasted now for 11 days and no sign of letting up. My normal period is light and normally lasts for about 4 days. I had only just had a period about 2 weeks prior to the accident. Could there be something else going on? and if so, what?
Submitted: 9 years ago.
Category: Health
Expert:  Nurse Annie replied 9 years ago.
Customer



Any bleeding that lasts 10 or more days needs to be evaluated by a doctor to determine the cause. If you are changing one or more pads or tampons in an hour or less, you need to see a doctor immediately as this can lead to anemia. Period abnormalities can be due to many things including stress, weight gain/loss, thyroid, hormonal imbalance, infection, illness, medications, polyp, cyst, amongst other reasons. The only way to know for sure exactly what is going on is to see your doctor for an exam and testing. If your doctor suspects a thyroid or hormonal imbalance, a simple blood test will show this.
Nurse Annie and 3 other Health Specialists are ready to help you
Customer: replied 9 years ago.
could this be an accident related injury? The impac speed was extremely high. If so, what could be the issue?
Expert:  Nurse Annie replied 9 years ago.
Customer




How long have you been on the pill?
Customer: replied 9 years ago.
7 months due to anemia, no chance of pregnancy, my spouse had a vesectomy years ago.
Expert:  Nurse Annie replied 9 years ago.
Customer



I highly doubt that this is due to your accident. What I listed above are the most common reasons for what is occurring. It's very possible that it could be a hormonal imbalance, so you would need to see your doctor to have your levels tested via blood test. If you were anemic even before this started, then I would see a doctor right away of you are changing one or more pads or tampons in an hour or less, as this could make your anemia worse.